MAUDE Adverse Event Report: CREAGH MEDICAL LTD DYNAMIS; PTA CATHETER

CREAGH MEDICAL LTD DYNAMIS; PTA CATHETER
Model Number UHP7588
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual occurence date is unknown but estimated, customer stated it occured sometime from the week of (b)(6) 2018.
 
Event or Problem Description
During procedure balloon popped when they took it out there was a pin hole present.There was no patient injury from the event.

Brand Name
DYNAMIS
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, galway H53 K 8P4
EI  H53 K8P4
MDR Report Key8059099
Report Number3005994106-2018-00003
Device Sequence Number11240755
Product Code LIT
UDI-Device Identifier08570590020259
UDI-Public08570590020259
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUHP7588
Device Lot Number21700160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;